# SDR CALA2022080801991

- Difficulty date: August 7, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A300*
- Aircraft serial: 1508
- Aircraft time: 60,736 hours, 26,177 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: D5347090820100
- Condition: Corroded
- Location: Str38r-39r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPFR 61 SHEAR TIE HAS CORROSION BET STR38R-39R REMOVED AND REPLACED SHEAR TIE IAW A320 SRM 51-42-11/001 AND FAB OF MOBILE AT BFM ON NR# 34950. RICATED ON TRAVELER T22/1626896, FABRICATED ANGLE IAW TRAVELER T 22/1626897 AND T22/1626895 AND INSTALLED IAW A320 SRM 51-42-11/0 01. EMP# V936039 WORK ACCOMPLISGED AT ST ENGINEERING AEROSPACE
